본문 바로가기
KERD
논문KCI 등재

고주파열치료 중 펜타닐에 의해 발생한 아나필락시스 1예

Anaphylaxis due to fentanyl during radiofrequency ablation

0

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류소아과학

초록

This case report describes a life-threatening anaphylaxis to fentanyl during radiofrequency ablation (RFA). A 50-year-old woman with hepatocellular carcinoma was admitted for RFA. She denied any history of adverse drug reactions or past adverse anesthetic reaction. Physical examination, vital signs, any laboratory findings were all within normal limits. Ten minutes after intravenous administration of 50 mcg of fentanyl before starting RFA, she developed generalized erythema and sudden onset of bronchospasm followed by respiratory arrest. Cardiopulmonary resuscitation (CPR) commenced with 100% oxygen and intravenous administration of epinephrine 1 mg. After 5 minutes of CPR, she had the return of spontaneous circulation. Chest X-ray revealed pulmonary edema which resolved over two days. She recovered completely and was discharged home. After six weeks, intradermal tests performed with fentanyl, remifentanyl, midazolam, and profopol. Among those, only fentanyl induced positive skin response. Fentanyl induced anaphylaxis was diagnosed for this case, and fentanyl was avoided in the subsequent general anesthesia for liver transplantation. This case suggested that fentanyl could induce anaphylaxis combined with uncommon comorbidities like pulmonary edema.

Abstract

This case report describes a life-threatening anaphylaxis to fentanyl during radiofrequency ablation (RFA). A 50-year-old woman with hepatocellular carcinoma was admitted for RFA. She denied any history of adverse drug reactions or past adverse anesthetic reaction. Physical examination, vital signs, any laboratory findings were all within normal limits. Ten minutes after intravenous administration of 50 mcg of fentanyl before starting RFA, she developed generalized erythema and sudden onset of bronchospasm followed by respiratory arrest. Cardiopulmonary resuscitation (CPR) commenced with 100% oxygen and intravenous administration of epinephrine 1 mg. After 5 minutes of CPR, she had the return of spontaneous circulation. Chest X-ray revealed pulmonary edema which resolved over two days. She recovered completely and was discharged home. After six weeks, intradermal tests performed with fentanyl, remifentanyl, midazolam, and profopol. Among those, only fentanyl induced positive skin response. Fentanyl induced anaphylaxis was diagnosed for this case, and fentanyl was avoided in the subsequent general anesthesia for liver transplantation. This case suggested that fentanyl could induce anaphylaxis combined with uncommon comorbidities like pulmonary edema.

참고문헌 (20)

  1. Hepner DL, "Anaphylaxis during the perioperative period", Anesth Analg, 97, pp.1381~1395 (2003)
  2. Mertes PM, "Groupe d'Etudes des Réactions Anaphylactoïdes Peranesthésiques. Anaphylactic and anaphylactoid reactions occurring during anesthesia in France in 1999-2000", Anesthesiology, 99, pp.536~545 (2003)
  3. Blunk JA, "Opioid-induced mast cell activation and vascular responses is not mediated by mu-opioid receptors: an in vivo microdialysis study in human skin", Anesth Analg, 98, pp.364~370 (2004)
  4. Simons FE, "World allergy organization guidelines for the assessment and management of anaphylaxis", World Allergy Organ J, 4, pp.13~37 (2011)
  5. Yang MS, "Epidemiologic and clinical features of anaphylaxis in Korea", Ann Allergy Asthma Immunol, 100, pp.31~36 (2008)
  6. Milojevic I, "Anaphylactic reaction during general anaesthesia associated with positive skin test to fentanyl", Anaesth Intensive Care, 37, pp.502~503 (2009)
  7. Cummings KC 3rd, "Case report: fentanyl-associated intraoperative anaphylaxis with pulmonary edema", Can J Anaesth, 54, pp.301~306 (2007)
  8. Fukuda T, "Anaphylactic reaction to fentanyl or preservative", Can Anaesth Soc J, 33, pp.826~827 (1986)
  9. Bennett MJ, "Anaphylactic reaction during anaesthesia associated with positive intradermal skin test to fentanyl", Can Anaesth Soc J, 33, pp.75~78 (1986)
  10. 주진, "마취 중 Fentanyl 투여로 인한 알레르기 반응", Korean Journal of Anesthesiology, 57(6), pp.776~779 (2009), 대한마취통증의학회
  11. Levy JH, "Wheal and flare responses to opioids in humans", Anesthesiology, 70, pp.756~760 (1989)
  12. Zucker-Pinchoff B, "Anaphylactic reaction to epidural fentanyl", Anesthesiology, 71, pp.599~601 (1989)
  13. Konarzewski W, "Unrecognised fatal anaphylactic reaction to propofol or fentanyl", Anaesthesia, 56, pp.497~498 (2001)
  14. Nava Gomez M, "Transanesthetic anaphylactic shock induced by propofol and fentanyl: case report", Rev Alerg Mex, 54, pp.140~143 (2007)
  15. Belso N, "Propofol and fentanyl induced perioperative anaphylaxis", Br J Anaesth, 106, pp.283~284 (2011)
  16. Schwartz LB, "Tryptase levels as an indicator of mast-cell activation in systemic anaphylaxis and mastocytosis", N Engl J Med, 316, pp.1622~1626 (1987)
  17. Dewachter P, "An anaphylactic reaction to transdermal delivered fentanyl", Acta Anaesthesiol Scand, 53, pp.1092~1093 (2009)
  18. Ebo DG, "Anaphylaxis during anaesthesia: diagnostic approach", Allergy, 62, pp.471~487 (2007)
  19. Gallerani M, "Anaphylactic shock and acute pulmonary edema after a single oral dose of acetazolamide", Am J Emerg Med, 20, pp.371~372 (2002)
  20. Low I, "Anaphylactic deaths in Auckland, New Zealand: a review of coronial autopsies from 1985 to 2005", Pathology, 38, pp.328~332 (2006)

관련 논문AI추천

이 간행물의 다른 논문 (16건)